Livedo Reticularis

Livedo Reticularis

I have been diagnosed for 20 years now. During this "bad flare-up" my doctor claims I am in coumadin failure. I have never had Livedo Reticularis and suddenly this is what my legs look like. It is gets darker and the area feels weird...kind of a slight tingle. I take pictures of things that happen to show my doctor if it is not an something I need to be seen for.

I am not sure but from all the images I have looked at when I searched "blotchy skin" comes up to look very similar.

Weird how after 20 years this showed through. Another sign that the low INR or Coumadin failure will bring us back into a waterfull of symptoms

14 Replies

oldestnewest
  • I have it almost continually lately, even on Fragmin. Not sure why.... This APS does some weird stuff to us!!

    Hope you are feeling much better soon and they get you properly anticoagulated very soon!

  • Weird is an understatement Kristina.

  • I also have this all the time, in my legs, and stomach mainly, with fairly stable INR, well stable ish :) - my doc confirmed it was Livedo Reticularis, which I had never heard of before.

    :) Lesley

  • I had heard of it through reading about APS but never had it until last week. As Paddy said in a lower post seems like it is just a part of APS and would not matter is the INR is high or low probably.

    Beverly

  • Will he up your Coumadin? Looks to me like you really need to see someone very special. Have you talked to any other doctors? I wish you the best of luck.

    Have you had ultrasound, of any MRI's CAT scans?

  • Hi Tiger

    My doc wont up my coumadin...he feels is isnt necessary and too risky. So soon I will be using Lovenox injections twice a day instead of Coumadin. I have had the usual MRIs and MRAs and CAT scans. I do need to find a doctor more keen to APS for certain!

  • Hi pumpkin,

    I get this even on warfarin and my GP just says its poart of APS so again with this illness i think it is down to the doc

    Paddy

  • Hi Paddy

    I did some reading and you are so correct as it seems to be just a part of APS. I thought it was kind of odd to see it 20 years after I was diagnosed...but I am finding things just POP out of the woodwork with this.

    Beverly

  • Hi Beverly,

    You will find sadly that now the ball has started rolling you will find more things and the dots will start to join, you will probably notice it gets worse with cold or red with heat this is due to the way your body interacts . you may want to look at the symptom olympic post as this will give you a realy good idea

  • Find another doctor if possible!!!

  • Hi hon

    I get this on arms, legs and stomach. It is part of Aps and I find its no different whatever my inr.

    I do hope you manage find a doc that understands Aps. Makes life easier.

    Hope you well today.

    Take care gentle hugs love Sheena xxxxxx :-) :-) :-)

  • The Livido reticularis started for me 27 years ago in my feet and has never gone away totally. It wafts and wanes having no correlation with INR or seemingly anything else. Doctors have all said that it is part of the APS.

    Bunnyr

  • Hi Pumpkin,

    I have this too since I was a child actually, well before being diagnosed with the APS. My son (hes 18) has it as well and he has rheumatoid arthritis. i was told not to worry about it. Take care.. Love Teresa

  • Hi, I can't believe I didnt take notice of this before. My normally healthy daughter who is now having a rough time has this on and off. I never really took any notice before because she had no other probs, I wouldn't have it as obvious as in your photo but would have it also from time to time. Am on aspirin only so no clue about inr. Hope u feel better & thx for giving me the name of symptom my daughter is experiencing, she is seeing paedeatrician on tue.....

You may also like...